# SDR MALA976154

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 6120 · Propeller Controlling System
- Part: Select Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOFEATHER COULD NOT BE DISARMED AFTER TAKEOFF.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED AUTOFEATHER SELECT SWITCH.  OPS CHECK GOOD.
